# SDR AALA20100117TUL03

- Difficulty date: January 16, 2010
- Submitted: August 10, 2010
- Operation: Air carrier
- Aircraft: N626AA
- Make and model: Boeing 757223
- Aircraft serial: 24584
- Aircraft time: 60,692 hours, 21,569 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Inoperative
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CUN - INFLIGHT SJO-MIA.  CREW REPORTED UNABLE TO CONTROL CABIN PRESSURIZATION.  EMERGENCY DECLARED, DIVERTED CUN LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED CABIN PRESSURE SELECTOR PANEL AND BOTH CABIN CONTROLLERS.  SYSTEM GROUND CHECK NORMAL OPERATION.
